Alert archive / Florida / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 5, NWS Miami, FL

April 19, 2019Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Apr 19, 2019, 9:54 PM EDT for Miami-Dade County, Florida. It was in force for 19 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2019, 9:54 PM EDT (01:54 UTC)
Expired
Apr 19, 2019, 10:13 PM EDT
In force
19 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 30 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 9:56 PM EDTTSTM WND DMG2 S Key Biscayne, FLNUMEROUS BROKEN TREE BRANCHES AT BILL BAGGS STATE PARK ON THE SOUTHERN TIP OF KEY BISCAYNE. MANY BRANCHES WERE SEVERAL INCHES THICK. WIND ESTIMATED AT 60 MPH BASED ON LEVEL OF DAMAGE AS WELL AS MEASURED WIND GUST OF 58 MPH AROUND THE SAME TIME AT WXFLOW BISCAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 1.9 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2019-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1461 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2019-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1461 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted.

059 
WUUS52 KMFL 200154
SVRMFL
FLC086-200245-
/O.NEW.KMFL.SV.W.0005.190420T0154Z-190420T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
954 PM EDT Fri Apr 19 2019

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  East Coastal Miami-Dade County in southeastern Florida...

* Until 1045 PM EDT.

* At 953 PM EDT, a severe thunderstorm was located near Key Biscayne,
  moving northeast at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Miami, Miami Beach, Key Biscayne, Virginia Key and Port Of Miami. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2564 8008 2560 8013 2558 8016 2571 8022
      2582 8015 2584 8004
TIME...MOT...LOC 0153Z 234DEG 47KT 2566 8017 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Cohen
2 follow-up statements
055 
WWUS52 KMFL 200200
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
1000 PM EDT Fri Apr 19 2019

FLC086-200245-
/O.CON.KMFL.SV.W.0005.000000T0000Z-190420T0245Z/
Miami-Dade FL-
1000 PM EDT Fri Apr 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR EAST COASTAL MIAMI-DADE COUNTY...

At 1000 PM EDT, severe thunderstorms were located along a line
extending from Port Of Miami to near Key Biscayne, moving northeast
at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Miami, Miami Beach, Key Biscayne, Virginia Key and Port Of Miami. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2564 8008 2560 8013 2558 8016 2571 8022
      2582 8015 2584 8004
TIME...MOT...LOC 0200Z 224DEG 48KT 2580 8016 2567 8008 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Cohen
746 
WWUS52 KMFL 200213
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
1013 PM EDT Fri Apr 19 2019

FLC086-200221-
/O.CAN.KMFL.SV.W.0005.000000T0000Z-190420T0245Z/
Miami-Dade FL-
1013 PM EDT Fri Apr 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR PARTS OF MIAMI-DADE COUNTY IS
CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.

LAT...LON 2564 8008 2560 8013 2558 8016 2571 8022
      2582 8015 2584 8004
TIME...MOT...LOC 0210Z 234DEG 47KT 2588 8003 2575 7995 

$$

Cohen

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 9:00 PM EDT, 54 minutes earlier.

Area forecast discussion, Apr 19, 9:00 PM EDT, 54 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
900 PM EDT Fri Apr 19 2019

...Severe Thunderstorm Watch remains for Palm Beach County through
1000 PM EDT...
...Gulf Coastal Impacts Possible Around High Tide Tonight and
Saturday...

.UPDATE...
The line of showers and storms is clearing across the southern
peninsula of Florida this evening. The threat of damaging winds,
locally heavy rain, and dangerous cloud-to-ground lightning
continues. Have cleared all counties and waters from the Severe
Thunderstorm Watch except Palm Beach County. Anticipate clearing
Palm Beach County from the watch once convection exits into the
Atlantic waters.

A Coastal Flood Statement is now in effect for coastal Collier
County. The Naples tide gauge is still running above predicted
levels this evening, with a spike noted as the line of storms
pushed ashore earlier. Expect the potential for minor coastal
flooding of low-lying vulnerable areas around high tide tonight
and again on Saturday afternoon over portions of coastal Collier,
mainly from Marco Island east to Everglades City/Chokoloskee.

Made some minor tweaks behind the front in the forecast to show
the falling rain chances and the invading westerly wind flow.
Updated zones have been transmitted several times and expect a few
more update transmissions before the evening is done to clear out
the Severe Thunderstorm Watch completely.

&&

.PREV DISCUSSION... /issued 744 PM EDT Fri Apr 19 2019/

AVIATION...
A cold front, moving across South Florida this evening, will bring
a period of SHRA and TSRA to the east coast TAF sites. It has
already cleared APF. Brief IFR is possible with the line of
storms. Also, strong gusty wind is possible with the frontal
passage. The wind behind the front continues to be westerly until
tomorrow afternoon, when a secondary front shifts it NW.

PREV DISCUSSION... /issued 441 PM EDT Fri Apr 19 2019/

.Severe Thunderstorm Watch in effect for much of southern
Florida through 10 PM EDT...

DISCUSSION...
The anticipated mid-afternoon lull in convection over mainland
southern Florida is here with the impending arrival of the line of
strong showers and storms over Glades, Hendry, and Collier
Counties in the next several hours. There continues to be a
concern for a strong to severe wind threat capable of producing
damage to trees and power lines. Tornadic activity cannot be ruled
out either due to the presence of ample low level shear. A
special 17z Incident Meteorologist sounding from MFL shows a
fairly healthy convective environment with a 0-1 km storm-relative
helicity (SRH) of 111 m2/s2, 0-3 km SRH of 129 m2/s2, 0-6 km
shear of 37 kt, and a surface-based CAPE of 4369 J/kg. A Severe
Thunderstorm Watch is in effect for a good portion of southern
Florida, excluding the Miami-Fort Lauderdale metro area, through
10 PM EDT. Will continue to monitor the threat in case the watch
needs to be expanded in area and/or time in coordination with the
Storm Prediction Center.

An late afternoon/evening round of convection is expected to
develop along the east coast ahead of the front over the coming
hours. Some convection is already detectable on radar as of 430 PM
EDT. This convection will be more discrete compared to the line
moving into Southwest Florida but will also be capable of tapping
into the ripe atmosphere to produce strong downbursts and the
potential for funnel clouds as the cells interact with coastal and
other (outflow) boundaries that are lingering around the area.

The main line will push through Southwest Florida this afternoon
into the evening, moving over the interior during the evening,
with the east coast cleared late into the evening or early into
the overnight at the latest. The orientation of the line will
affect the ability for stronger cells to persist before being cut
off. The favored mode for convection will likely be a quasi-linear
convective system (squall line) this evening though some strong
embedded cells cannot be ruled out with the potential of bringing
damaging wind impacts to portions of the area. The hail potential
is non-zero and will need to be monitored in case a discrete cell
if able to develop well into the hail growth zone to tap into the
cooler temperatures aloft.

Some trailing showers are possible tonight into Saturday morning.
Conditions should begin to dry out and remain dry through the
rest of the weekend and into early next week. Surface high
pressure will build over the Gulf and slide eastward towards the
Atlantic by mid to late week. The eventual return of easterly flow
by the end of the period will allow moistening and the return of
shower chances by the end of the period. The next low pressure
system will emerge by the end of the forecast period over the
central United States with the potential of a cold front knocking
on South Florida's door to close out the extended forecast period.

MARINE...
The passage of the cold front will create hazardous marine
conditions, particularly over the Gulf waters and Gulfstream over
the next day or so. Small Craft Advisory has been adjusted to
cover this threat. Otherwise, conditions should begin to improve
as the day continues on Saturday with the Gulf improving by
Sunday.

BEACH FORECAST...
The elevated risk of rip currents for the beaches of South Florida
will continue through the evening for the Atlantic. The passage of
the front will cause offshore winds to develop for the east coast
which will help lower the rip current risk for the Atlantic
beaches. On the flip side, the Gulf beaches will have a persistent
northwesterly onshore flow that will allow a high risk of rip
currents to persist through at least Saturday evening. The Rip
Current Statement has been refreshed accordingly.

The other coastal impact along the Gulf coast is a minor flooding
concern during times of high tide along low-lying vulnerable
portions of the Collier County coast. The lack of ability for
water to drain out during low tide and the persistent onshore flow
may keep high tide levels higher than predicted through the high
tide cycle on Saturday afternoon. This afternoon's high tide cycle
exceeded the forecast by over a foot at the Naples tide gauge.
Will reassess the need for a Coastal Flood Statement with the
evening update.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  65  80  60  78 /  70  10   0   0
Fort Lauderdale  68  80  63  78 /  70  20   0   0
Miami            68  81  62  79 /  70  10   0   0
Naples           66  78  60  78 /  20  20  10   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Saturday evening for FLZ069.

     High Rip Current Risk until 10 PM EDT this evening for FLZ168-
     172-173.

AM...Small Craft Advisory until 10 AM EDT Saturday for AMZ630-650-651-
     670-671.

     Small Craft Advisory until 10 PM EDT this evening for AMZ610.

GM...Small Craft Advisory until midnight EDT Saturday night for
     GMZ656-657-676.

&&

UPDATE...02/RAG
DISCUSSION...02/RAG
MARINE...02/RAG
AVIATION...13
BEACH FORECAST...02/RAG
Hazardous weather outlook, Apr 19, 8:37 PM EDT, 1 hour 17 minutes before
Hazardous Weather Outlook for South Florida...UPDATED
National Weather Service Miami FL
837 PM EDT Fri Apr 19 2019

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
201245-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
837 PM EDT Fri Apr 19 2019

...SEVERE T-STORM WATCH CONTINUES THROUGH 10 PM FOR PALM BEACH CO...
...GULF COAST: HIGH RIP CURRENT RISK AND HIGH TIDE MINOR FLOODING...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Thunderstorms: A line of strong thunderstorms will push across South
Florida from west to east, mainly this evening, producing occasional
to frequent lightning strikes.

Waterspouts: A few waterspouts are possible over the Atlantic waters
throughout the evening and overnight.

Wind: Damaging wind gusts up to 60 mph are possible over Palm Beach
County this evening as thunderstorms move west to east across the
area. Over Broward and Miami-Dade counties, wind gusts are expected
to be in the 40 to 50 mph range with the thunderstorms this evening.
Over the local waters, winds will gust to 30 to 40 mph at times
through midnight.

Flooding: Ponding of water from rainfall is possible across portions
of metro Southeast Florida. In addition, minor tidal flooding and
beach erosion is possible overnight along the southern Collier
County coast from Marco Island to Everglades City and Chokoloskee. A
Coastal Flood Statement is now in effect for coastal Collier County.

Waves: Seas of 7 to 8 feet will affect the Atlantic and Gulf waters.

Rip currents: There is a High Risk of Rip Currents for the Atlantic
beaches of South Florida. The risk is expected to become high this
evening for the Gulf beaches.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

The rip current risk will remain high at the Gulf beaches for most of
the weekend, then diminish by Monday. At the Atlantic beaches, the
rip current risk will increase early next week.

Seas will remain around 7 feet over the local Gulf of Mexico waters
on Saturday.

Some potential may exist for minor tidal flooding and beach erosion
along portions of the Gulf beaches of Collier County during periods
of high tide Saturday. A Coastal Flood Statement is in effect for
coastal Collier County.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

RAG

In the hours before

Special weather statement, Apr 19, 8:22 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Miami FL
822 PM EDT Fri Apr 19 2019

FLZ071>074-172-173-200115-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
822 PM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 915 PM EDT...

* At 822 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from
  Intersection Alligator Alley And Miami Canal to 6 miles south of
  Fortymile Bend. Movement was northeast at 35 mph.

* Wind gusts up to 50 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Miami, Hialeah, Pembroke Pines, Hollywood, Miramar, Davie, Miami
  Beach, Coral Gables, Key Biscayne, South Miami, Surfside, Miami
  Gardens, Virginia Key, Hallandale, Kendall, The Redland, Weston,
  North Miami, Doral and North Miami Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2605 8003 2582 8004 2564 8008 2560 8013
      2557 8011 2557 8079 2607 8056
TIME...MOT...LOC 0022Z 244DEG 30KT 2615 8060 2568 8087

Cohen
Special weather statement, Apr 19, 8:33 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Miami FL
833 PM EDT Fri Apr 19 2019

FLZ073-075-174-200130-
Mainland Monroe FL-Far South Miami-Dade County FL-Inland Miami-
Dade County FL-
833 PM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MAINLAND MONROE AND
SOUTHERN MIAMI-DADE COUNTIES UNTIL 930 PM EDT...

* At 832 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 6 miles
  northeast of Middle Cape Sable to 9 miles southwest of East Cape
  Sable. Movement was northeast at 55 mph.

* Wind gusts up to 50 mph possible with these storms.

* Locations impacted include...
  The Redland, Flamingo, Middle Cape Sable, Mahogany Hammock, Pa-Hay-
  Okee Overlook and Everglades National Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2512 8117 2515 8120 2531 8109 2558 8079
      2558 8051 2521 8076 2521 8079 2520 8076
      2515 8080 2518 8079 2518 8081 2517 8081
      2516 8082 2518 8084 2518 8087 2516 8090
      2514 8090 2512 8100
TIME...MOT...LOC 0032Z 218DEG 46KT 2522 8105 2503 8120

Cohen
Special weather statement, Apr 19, 8:52 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Miami FL
852 PM EDT Fri Apr 19 2019

FLZ073-173-174-200145-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
852 PM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MIAMI-DADE COUNTY UNTIL
945 PM EDT...

* At 852 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 7 miles
  north of Homestead General Airport to near Flamingo. Movement was
  east at 35 mph.

* Wind gusts up to 50 mph possible with these storms.

* Locations impacted include...
  Homestead, Turkey Point, Homestead Miami Speedway, Black Point,
  Homestead General Airport, The Redland, Florida City, Homestead
  Base, Naranja, Princeton, Royal Palm Ranger, Leisure City,
  Everglades National Park, Goulds, Homestead Bayfront Park, Cutler
  Bay and South Miami Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2515 8080 2558 8055 2558 8012 2552 8009
      2528 8020 2535 8027 2520 8050 2521 8057
      2522 8056 2523 8052 2524 8054 2523 8054
      2524 8055 2524 8057 2514 8066 2514 8067
      2516 8065
TIME...MOT...LOC 0052Z 258DEG 29KT 2561 8059 2512 8089

Cohen
Special weather statement, Apr 19, 9:14 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Miami FL
914 PM EDT Fri Apr 19 2019

FLZ073-074-173-200200-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
914 PM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
1000 PM EDT...

* At 913 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near Palm
  Springs North to near Homestead General Airport. Movement was east
  at 30 mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Miami, Hialeah, Miami Beach, Coral Gables, Key Biscayne, South
  Miami, Surfside, Miami Gardens, Virginia Key, Kendall, The Redland,
  North Miami, Doral, North Miami Beach, Aventura, Miami Lakes,
  Hialeah Gardens, Sunny Isles Beach, Pinecrest and Opa-Locka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2597 8004 2582 8004 2564 8008 2560 8013
      2557 8011 2556 8059 2595 8039
TIME...MOT...LOC 0113Z 274DEG 24KT 2595 8037 2557 8056

Cohen
Local storm report, Apr 19, 9:19 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
919 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     MARINE TSTM WIND 6 E BUCKHEAD RIDGE      27.14N  80.79W
04/19/2019  M46 MPH          AMZ610             FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 46 MPH/ 40 KNOTS WAS
            RECORDED BY THE SFWMD MESONET SITE L001 LAKE OKEECHOBEE
            NORTH.

&&

EVENT NUMBER MFL1900037

KELLY
Local storm report, Apr 19, 9:20 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
920 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     TSTM WND GST     2 WNW KENDALE LAKES     25.72N  80.45W
04/19/2019  M46 MPH          MIAMI-DADE         FL   MESONET

            46 MPH REPORTED FROM LAMAR LOUSIE CURRY MIDDLE SCHOOL.

&&

EVENT NUMBER MFL1900038

BNB

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:14 PM EDTSpecial Weather StatementMFLBroward61 min
Apr 19, 8:17 PM EDTSpecial Marine WarningMFL118 min
Apr 19, 8:22 PM EDTSpecial Weather StatementMFLMiami-Dade53 min
Apr 19, 8:29 PM EDTCoastal Flood StatementMFLCollier7 hr
Apr 19, 8:33 PM EDTSpecial Weather StatementMFLMonroe57 min
Apr 19, 8:52 PM EDTSpecial Weather StatementMFLMiami-Dade53 min
Apr 19, 9:14 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
Apr 19, 9:30 PM EDTSpecial Marine WarningMFL65 min
Apr 19, 9:58 PM EDTSpecial Marine WarningMFL2 hr
Apr 20, 12:04 AM EDTSpecial Marine WarningMFL86 min

Nearby

Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.